Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Eye sight -0.75, pain in head, vomiting, migrain, no relief having BITACAP 10 & NAXDOM 500

Hello Doctor, My self AAAAAAA Raval, Age 32 Years, Married having one child, work is computer basis., Spectacles with -0. 75 power. I want some guideline from your prospective here by following is the some symtomps of my deases. 1. My problem is i have pain in alternate part of my head and wamiting also is there. The pain is in following condition is more like long travelling, Delay in lunch time, Excess atmosphere change, more burden in routine work, eating (Dahi,Butter milk,) etc. Pain is continue 3 days 24 hours and at the time of pain i feel that somebody hammering on my head and when there is acidic wamiting i feel some how relax and after 3 days slowly i come in my regular routine without pain. Once i have approach to nurologist and there was dignose that i have symtomps like migran and the same doctor prescribe tablet BITACAP 10 & NAXDOM 500. I have take dosage of BITACAP 10 for three month then i have stopped directed by doctor. Currently NAXDOM 500 is continue but i feel not any relax from same tablet so please guide me and advise for the same. Your valuable guidance is appreciated from my end.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
I reviewed your history. The symptoms of headache vomiting all point towards migraine.
As you taken prophylactic treatment with beta blockers in the form of Beta cap, the next option for you is to restart the same tablet or to go for other alternative tablets like flunarizine.
With these prophylactic drugs your symptoms of migraine should come down.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor